Thyroid UK

Too much T3?

Just been trying to work out why I have the most awful few days where my body was shaking all day, felt wobbly and anxiety out of this world. I upped my T3 at the beginning of the month by a further 5mcg taking me up to 20mcg with 100 Levo (last results in profile).

I am wondering whether (having Hashi's) I have gone overactive as I remember when my body crashed 18months ago, the symptoms were the same and I was found to have a very high T4 reading.

I missed a couple of doses of my meds and do actually feel a little better today so I have ordered another test to check my levels.

What do you think?

5 Replies
oldestnewest

Jefner,

No point in guessing. It's either a Hashi flare making you *feel* over medicated or you are over medicated. I would drop T3 back to 15mcg until you have the results.

Reply

Clutter

But I won't be able to test until Monday and if I drop back now, I will get a false result won't I?

Reply

Jefner,

No, the result will show whether or not you are over medicated.

Reply

Clutter

Won't some of the T3 have left my system over the 5 days and brought my levels down?

Reply

Jefner,

I doubt 5mcg per day will make much difference.

Reply

You may also like...